# SDR AALA202506250435

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 46,301 hours, 19,653 cycles
- Engine: Cfmint CFM567B20
- Engine time: 35,244 hours, 15,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE NUMBER 1 INCREASED TO RED LINE ON N1 WITH THRUST LEVERS BACK, WHILE DESCENDING, THRUST LEVER WENT TO IDLE BUT N1 STAYED AT MAX POWER AND INCREASING, HAD TO SHUTDOWN THE NUMBER 1 ENGINE. AIRCRAFT EMERGENCY LANDED SAFELY AT CVG. **SUPPLEMENTAL REPORT FOR (AALA202506230435): REPLACED NUMBER 1 ENGINE. PER WORK CARD 08L40072003**(CLOSED).
